# SDR AALA202402263456

- Difficulty date: December 7, 2023
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N752US
- Make and model: Airbus A319-112
- Aircraft serial: 1319
- Aircraft time: 55,844 hours, 38,308 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: D5725246320100
- Condition: Corroded
- Location: Zone 600 - Rh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON DRY BAY ON STRINGER 3 BOTTOM SKIN UPPER SURFACE BETWEEN RIB 5 TO RIB 6 ON RIGHT HAND WING. PERFORMED PERMANENT REPAIR ON DRY BAY AREA UPPER SURFACE STRINGER PER EA 350576.
